# SDR MEX2002306

- Difficulty date: September 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Engine: Pwa JT8D219
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103538754
- Condition: Failed
- Location: Engine
- Part time: 12,703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AN IGNITION FAILURE IN RT ENGINE.  AT PLATFORM THE TECH TRIED TO START THE ENGINE BUT THERE WAS  TROUBLE WITH THE EXCITER IGNITION BOX.   UNIT WAS REPLACED IAW MM.
